On equations of minimax type in the theory of elliptic and parabolic equations in the plane

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

The existence and uniqueness of the solution in Sobolev spaces W2p(W2, 1p) is proved for the first boundary value problem for elliptic (parabolic) equations of the form (formula presented)Here (formula presented) and (formula presented) in the elliptic case, (formula presented) Parabolic case. The subscript p takes any values close to two.

Original languageEnglish (US)
Pages (from-to)1-19
Number of pages19
JournalMathematics of the USSR - Sbornik
Volume10
Issue number1
DOIs
StatePublished - Feb 28 1970

Fingerprint Dive into the research topics of 'On equations of minimax type in the theory of elliptic and parabolic equations in the plane'. Together they form a unique fingerprint.

Cite this